MathSciNet Relay Station
MathSciNet bibliographic data
MR3039000 76S05 (26A33 35R11 65M99)
Wu, Guo-Cheng; Baleanu, Dumitru Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers. Appl. Math. Model. 37 (2013), no. 9, 6183–6190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement